# SDR DALA2016062504938

- Difficulty date: June 24, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REQUIRED REINFORCING ANGLES OF LT APB LOWER TEE CHORD CUT LINE REF CARD 5310-01449-01, STEP 9, LT APB LOWER TEE CHORD WAS REPAIRED IAW ETI 88-16-224, REV 1 AND ER/A 547797-14, REV ORIGINAL.
